# SDR C2XA07CL079

- Difficulty date: September 17, 2007
- Submitted: September 18, 2007
- Operation: Air carrier
- Aircraft: N11113
- Make and model: Emb EMB-145XR
- Aircraft serial: 145662
- Aircraft time: 13,706 hours, 7,310 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE AFT OVERHEAD EXIT SIGN WAS ONLY PARTIALLY ON.  MAINTENANCE INSPECTED AND REPLACED THE NR 6 INVERTER.  OPERATIONAL CHECKS WERE GOOD.
